Talk

Advanced search

AIBU to think the pill has caused my illness?

(43 Posts)
Nicebucket Tue 26-Jan-16 12:01:10

I was prescribed the 24 day BCP YAZ by my GP in asia.

First month was fine, but apparently I was told to take it in a way that I now know is incorrect. I was told to take for 24 days, wait for period and restart new pack on fifth day from when bleeding started.

This is obviously wrong, what I should have been doing is sticking to a 24 day cycle and taking the new packet on the 28 th day irrespective of bleeding.

Nicebucket Tue 26-Jan-16 12:02:46

Sorry, I created it before I could finish typing!

Due to taking pill incorrectly, I had a random period in the middle of he cycle with five pills still to go.

In addition to the bleeding, I am now also getting feverish feeling (with no fever) and chills and severe body ache.

Could the pill have a caused it?

ZiggyFartdust Tue 26-Jan-16 12:03:15

What illness? And you should have followed the instructions in the packet, obviously. Did you not?

Nicebucket Tue 26-Jan-16 12:08:53

I think I made it clear in my OP that I was asked by my GP to take it a certain way, which turned out to be wrong?

And what illness? I think I also mentioned I am feeling sick and feverish and I have chills and a terrible body ache. It could be unrelated but I'm trying to work out by other experiences if the pill can cause these side effects

Please no attacking posts on this thread- if you don't have an answer, that's fine, just don't post.

specialsubject Tue 26-Jan-16 12:14:51

none of those symptoms are recorded side effects of the pill.

you're in Asia and you could have all sorts - that sounds like dengue so I really hope not!

see a doctor.

Nicebucket Tue 26-Jan-16 12:27:35

No I am in UK.

I have been for three months:

The pill was prescribed when I was in asia

Nicebucket Tue 26-Jan-16 12:28:04

To be clear - I am British and I love and work in the uk.

specialsubject Tue 26-Jan-16 12:28:49

in that case it (phew) isn't dengue.

go see a doctor.

whitershadeofpale Tue 26-Jan-16 12:33:01

This isn't attacking, but honestly you shouldn't be on the pill until you get your anxiety sorted out.

You've had numerous threads about your concerns and I think you'll continue to attribute every ache or pain to the pill. It can't be healthy for you to be this worried.

Please see your GP, but don't worry about the feverish feeling being related, it's not.

ZiggyFartdust Tue 26-Jan-16 12:33:37

You only mentioned it in your second post, which wasn't there when I answered you hmm

Did you speak the language well of the country you were in? How do you know you were told incorrectly?
You sound like you have a cold or flu, none of which is related to the pill, however you take it.

VoldysGoneMouldy Tue 26-Jan-16 12:36:11

Odd bleeding whilst on any hormonal contraception isn't particularly unusual.

Think you're being a tad dramatic connecting that and feeling a bit under the weather. If you're concerned about your physical symptoms then go to the GP.

VoldysGoneMouldy Tue 26-Jan-16 12:37:12

The hormones in the pill can also trigger mental health symptoms like depression and anxiety, so maybe that is the bigger issue here.

There is a nasty cold / flu thing going around at the moment. One of the DC has it as do people in work. I think that is the more likely culprit.

Nicebucket Tue 26-Jan-16 12:38:41

ZiggyFartDust- did you know they speak English pretty well in Asia? I know, it's shocking.

ZiggyFartdust Tue 26-Jan-16 12:39:58

There is a nasty cold / flu thing going around at the moment

Why do people write this on here? It's an international community, its incredibly unlikely anyone on this thread is anyone near to where you live, and so what is going around your immediate area is immaterial.

Nicebucket Tue 26-Jan-16 12:40:11

Ok, thanks all.

The flu like symptoms started at exactly the same time as the bleeding so I wondered if they were connected and I wondered if anyone else had experienced something similar.

I couldn't get an appointment with my GP here until next week, so thought I'd post and check instead

ZiggyFartdust Tue 26-Jan-16 12:40:47

ZiggyFartDust- did you know they speak English pretty well in Asia? I know, it's shocking

A lot of people do. A lot of people don't. Asia: pretty damn big, and not all english speakers. I know, its shocking. hmm

Nicebucket Tue 26-Jan-16 12:41:35

Ziggy- I think you're having a bad day and are in an argumentative mood.

You are respectfully asked not to post on my threads. Majority if the people are trying to be helpful, please don't argue wih them or me over irrelevant points.

Ziggy
The OP has already said she is in the UK so your reference to an international community is irrelevant.

Nicebucket Tue 26-Jan-16 12:42:12

Fair warning- I will report the next post.

Thanks

Nicebucket Tue 26-Jan-16 12:43:02

^By ZiggyFartDust, just to clarify! The rest of you, please keep then help coming 😊

VoldysGoneMouldy Tue 26-Jan-16 12:46:24

You think she's being argumentative? And what exactly are you going to report for?

Jeez.

biscuit

ZiggyFartdust Tue 26-Jan-16 12:46:38

The OP has already said she is in the UK so your reference to an international community is irrelevant

It's not, but you know that a cold going around your area makes no difference to any other area of the UK, don't you? I'm not having a go, but you do have to see my point. "There is a bug going around" what, from the top of scotland down to cornwall?

indyandlara Tue 26-Jan-16 12:47:01

Report for?

Odd bleeding with the pill is not unusual. Chills and fever highly unlikely to be connected. Sounds like you need to see a GP to review your contraception.

ZiggyFartdust Tue 26-Jan-16 12:47:29

OP, you are exceptionally rude for someone asking a rather daft question to begin with. Perhaps you could try one of the health topics rather than aibu?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now